On the cohomology of a general fiber of a polynomial map
Compositio Mathematica, Tome 85 (1993) no. 3, p. 299-309
@article{CM_1993__85_3_299_0,
     author = {Dimca, Alexandru and Saito, Morihiko},
     title = {On the cohomology of a general fiber of a polynomial map},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {85},
     number = {3},
     year = {1993},
     pages = {299-309},
     zbl = {0824.14016},
     mrnumber = {1214449},
     language = {en},
     url = {http://www.numdam.org/item/CM_1993__85_3_299_0}
}
Dimca, Alexandru; Saito, Morihiko. On the cohomology of a general fiber of a polynomial map. Compositio Mathematica, Tome 85 (1993) no. 3, pp. 299-309. http://www.numdam.org/item/CM_1993__85_3_299_0/

[1] Borel, A.: Algebraic D-Modules, Academic Press, Boston, 1987. | MR 882000 | Zbl 0642.32001

[2] Deligne, P.: Equation différentielle à points singuliers réguliers, Lecture Notes in Math. 163, Springer-Verlag, Berlin, 1970. | MR 417174 | Zbl 0244.14004

[3] Dimca, A.: On the Milnor fibration of weighted homogeneous polynomials, Compositio Math. 76 (1990), 19-47. | Numdam | MR 1078856 | Zbl 0726.14002

[4] Grothendieck, A.: On the de Rham cohomology of algebraic varieties, Publ. Math. IHES 29 (1966), 95-103. | Numdam | MR 199194 | Zbl 0145.17602

[5] Grothendieck, A. and Dieudonné, J.: Eléments de géométrie algébrique IV, Publ. Math. IHES 32 (1967). | Numdam | Zbl 0153.22301

[6] Kashiwara, M.: B-function and holonomic systems, Inv. Math. 38 (1976), 33-53. | MR 430304 | Zbl 0354.35082

[7] Pham, F.: Singularité des systèmes differéntiels de Gauss-Manin, Progress in Math. 2,, Birkhäuser, 1979. | MR 553954 | Zbl 0524.32015

[8] Saito, M.: On the structure of Brieskorn lattice, Ann. Institut Fourier 39 (1989), 27-72. | Numdam | MR 1011977 | Zbl 0644.32005

[9] Saito, M.: Induced D-modules and differential complexes, Bull. Soc. Math. France 117 (1989), 361-387. | Numdam | MR 1020112 | Zbl 0705.32005

[10] Sato, M., Kawai, T. and Kashiwara, M.: Microfunctions and pseudodifferential equations, in Lecture Notes in Math. vol. 287, Springer, Berlin (1973), 264-529. | MR 420735 | Zbl 0277.46039